# SDR USAA2014082500024

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 54,078 hours, 20,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CORROSION IN COUNTERSINK HOLES ON RT WING FUEL DOOR NR 640NB BETWEEN RIB 18 TO 19 & BETWEEN STRINGER 8R TO 11R.  REPLACED RT WING FUEL DOOR NR 640NB IAW IPC 57-27-05.
